| Model Number |
480299-08 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The suction irrigator was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument was placed and driven on an in-house system and passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.There was no physical damage observed during a visual inspection.The instrument was fully functional.The instrument rotated as expected and passed intuitive motion.No product issue was identified.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the suction irrigator instrument would not articulate.The surgeon had no control of it from the robot.The procedure was completed with no reported injury.Follow-up was attempted to gather more information, but the customer was not able to provide any additional details related to the event/instrument.